Alert archive / Indiana / Flash Flood Warnings in 2018
Flash Flood Warning 16, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Aug 6, 2018, 11:49 PM EDT for Fountain County, Vermillion County, Warren County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2018, 11:49 PM EDT (03:49 UTC)
- Expired
- Aug 7, 2018, 2:25 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fountain County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 105 km from the middle of the area, began a volume at 03:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3036 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.4
The text
As transmitted.
750 WGUS53 KIND 070349 FFWIND INC045-165-171-070645- /O.NEW.KIND.FF.W.0016.180807T0349Z-180807T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Indianapolis IN 1149 PM EDT MON AUG 6 2018 The National Weather Service in Indianapolis has issued a * Flash Flood Warning for... Fountain County in west central Indiana... Southwestern Warren County in west central Indiana... Northwestern Vermillion County in west central Indiana... * Until 245 AM EDT. * At 1147 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. 1.5 inches has fallen in southern Warren and western Fountain County since 1045 pm. With additional thunderstorms extending west into east central Illinois...flash flooding is expected to begin shortly with up to 2 inches of additional rainfall. * Some locations that will experience flooding include... Covington, Veedersburg, West Lebanon, Hillsboro, Perrysville, Newtown, Mellott, State Line City, Foster and Gessie. This includes Interstate 74 between mile markers 1 and 23. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 4028 8753 4022 8709 3999 8710 4007 8753 $$ Ryan
1 follow-up statement
008 WGUS73 KIND 070625 FFSIND Flash Flood Statement National Weather Service Indianapolis IN 225 AM EDT TUE AUG 7 2018 INC045-165-171-070635- /O.CAN.KIND.FF.W.0016.000000T0000Z-180807T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Fountain IN-Warren IN-Vermillion IN- 225 AM EDT TUE AUG 7 2018 ...THE FLASH FLOOD WARNING FOR FOUNTAIN...SOUTHWESTERN WARREN AND NORTHWESTERN VERMILLION COUNTIES IS CANCELLED... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 4028 8753 4022 8709 3999 8710 4007 8753 $$ MK
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 10:50 PM EDT, 59 minutes earlier.
Area forecast discussion, Aug 6, 10:50 PM EDT, 59 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1050 PM EDT Mon Aug 6 2018 .UPDATE... The AVIATION Section has been updated below. && .SYNOPSIS... Issued at 249 PM EDT Mon Aug 6 2018 A cold front is expected to move into the area by Tuesday or Wednesday, eventually dissipating near the Ohio River by Thursday. Another frontal system may affect the area towards the end of the week and on into the weekend. && .NEAR TERM /Tonight/... Issued at 940 PM EDT Mon Aug 6 2018 Mid level vorticity lobe extending from northern Indiana southwestward into west central Illinois resulting in quite a bit of convection over northern Indiana back into east central Illinois. This feature is progged to sag southeast through the local area tonight. Enhanced flow of 20-25 kt at 850mb off of this evening's upper air, coupled with high instability over central Indiana into central Illinois suggests area of convection will probably begin sagging southeast and may back build with time. Will increase the PoPs into the likely category over the northern zones. Will also raise the PoPs over the southern zones later tonight, but will keep those areas in the chance category as there is some questions as to far south the organized convection will get. Deep layer shear shear remains marginally favorable for severe storms over the northern zones tonight. Heavy rainfall amounts also possible given the moist 850mb flow feeding into the area tonight. Previous discussion follows. Widely scattered convection possible for the rest of the afternoon and early evening, given attainable convective temperatures and a highly unstable air mass. Convective organization may be limited, however, given a lack of a focus. Better threat for more organized convection may arrive towards/after dark, as a mid level vorticity lobe, currently near the Mississippi River, approches the western border zones around 070200Z. Some of the final scale models weaken this activity as it moves into the area, but given the instability axis over the area, the models may be weakening things too fast. Model data suggest some enhanced flow at 850mb will linger later tonight, so potential does exist for additional nocturnal development as the vorticity lobe sags southeast through the area. At this time, not sure how much activity will actually develop with the incoming mid level feature, so will keep PoPs tonight in the chance category for now. Deep layer shear becomes marginally favorable for severe convection tonight over the northern zones, although lapse rates remain rather poor. Progged precipitable waters approach 2 inches later tonight, so heavy rainfall amounts are possible with any organized convection. Low level thicknesses generally support the GFS MOS guidance lows tonight. && .SHORT TERM /Tuesday through Thursday/... Issued at 249 PM EDT Mon Aug 6 2018 Model data suggest an upper level trough, currently over the northern Rockies and Plains, will drift southeast into the Midwest by the middle of the week. A cold front is expected to settle across the area on Tuesday into Wednesday, eventually washing out near the Ohio River by Thursday as a new front organizes over the Great Lakes. Will keep PoPs going through Wednesday, and over the southern zones on Thursday based on expected frontal position. At this point, can't really pick out a more favorable period for convection, as this potential will probably by more tied to convective outflows rather that the position of the actual front. As a result, will tend to keep PoPs in the chance category. Precipitable waters remain near 2 inches through Tuesday and Tuesday night, so heavy rainfall amounts are still possible at those times. Increasing northwest flow aloft will tend to suppress the higher moisture south later in the short term, so heavy rainfall threat should diminish by Wednesday. Progged low level thicknesses suggest the GFS MOS highs on Tuesday may be too cool, but given expected cloud cover and convection, will leave the highs as is for now. Rest of the periods look OK. && .LONG TERM /Thursday Night through Monday/... Issued at 206 PM EDT Mon Aug 6 2018 Daily chances for showers and storms are expected this period. The ECMWF suggests NW flow developing aloft as a short wave drops out of the northern plains on Friday. This leads to a broad trough in place over the Great Lakes and Indiana...deepening through next weekend. Warm and humid air look to remain in place across the Ohio valley...and with this favorable forcing pattern in place aloft...at a minimal daily diurnal showers and storms cannot be ruled out. Given the expected NW flow along with clouds and possible rain showers...trended daily highs at or below the forecast builder values. && .AVIATION /Discussion for 070300Z TAF Update/... Issued at 1050 PM EDT Mon Aug 6 2018 Minor adjustments for KIND and KLAF with convection tracking across northern portions of central Indiana. Any direct impacts to KIND are likely to hold off until after 05Z. 00Z discussion follows. VFR conditions expected through much of the period. Brief restrictions possible in and around convection. A broken line of convection was developing from northwest Indiana back into central Illinois ahead of a cold front. Some disagreement amongst hi-res guidance as to how these storms evolve over the next several hours...but generally expect some upscale growth as the individual cells move east with a subtle southeast shift to the entire line. With much less shear available across central Indiana...convection will become contingent on instability which will begin to wane after dark. Will introduce VCTS at all terminals from north to south through the evening...but highest confidence in impacts will be at KLAF through the next several hours. Forecast confidence becomes murkier on Tuesday as the frontal boundary slips into the region. Expect additional convection to develop throughout the day...but plenty of uncertainty with respect to coverage and timing of any impacts to terminals. Will maintain VCTS mention throughout the day and add more detail with later forecasts as confidence increases. Winds will be largely southwest through the period...with variability in speed and direction possible in and near convection. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JAS NEAR TERM...JAS SHORT TERM...JAS LONG TERM....Puma AVIATION...Ryan
Hazardous weather outlook, Aug 6, 4:36 PM EDT, 7 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 436 PM EDT Mon Aug 6 2018 INZ021-028>031-035-036-038-043-044-071000- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Tipton- Vermillion-Parke- Including the cities of Lafayette, Frankfort, Kokomo, and Crawfordsville 436 PM EDT Mon Aug 6 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is possible through tonight. A few severe storms are possible tonight. Hazards: Main threats are frequent cloud to ground lighting, damaging winds, and heavy rain which may lead to flooding. Secondary threat is large hail. Timing: Best threat for severe storms after 1000 PM EDT. Discussion: Thunderstorm activity is expected to develop over Illinois by early this evening. These storms may begin moving into the area by the mid to late evening hours. A few severe storms are possible with this activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Thunderstorm activity is possible at times from Tuesday through Wednesday, and also from Friday through Sunday. Isolated strong to severe storms are possible over the entire area on Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and Tuesday night. Discussion: A cold front will move through the area on Tuesday and Wednesday. Shower and thunderstorm activity is possible near the frontal zone. Another frontal system may affect the area towards the end of the week, with additional chances for showers and thunderstorms at that time. .SPOTTER INFORMATION STATEMENT... Severe storm spotter activation is possible tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ037-039>042-045>049-051>057-060-071000- Boone-Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Including the cities of Anderson, Muncie, Indianapolis, Terre Haute, and Shelbyville 436 PM EDT Mon Aug 6 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is possible through tonight. Isolated strong to severe storms are possible tonight. Hazards: Main threats are frequent cloud to ground lighting, damaging winds, and heavy rain which may lead to flooding. Secondary threat is large hail. Timing: Best threat for severe storms after 1000 PM EDT. Discussion: Thunderstorm activity is expected to develop over Illinois by early this evening. These storms may begin moving into the area by the mid to late evening hours. Isolated strong to severe are possible with this activity. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Thunderstorm activity is possible at times from Tuesday through Wednesday, and also from Friday through Sunday. Isolated strong to severe storms are possible over the entire area on Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and Tuesday night. Discussion: A cold front will move through the area on Tuesday and Wednesday. Shower and thunderstorm activity is possible near the frontal zone. Another frontal system may affect the area towards the end of the week, with additional chances for showers and thunderstorms at that time. .SPOTTER INFORMATION STATEMENT... Severe storm spotter activation is not anticipated at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ061>065-067>072-071000- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Bloomington, Columbus, Vincennes, Bedford, and Seymour 436 PM EDT Mon Aug 6 2018 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Thunderstorm activity is possible through tonight. Severe storms are not expected at this time. Hazards: Cloud to ground lightning, gusty winds, and heavy rain that may lead to localized flooding. Timing: Thunderstorm activity possible through tonight. Discussion: Widely scattered thunderstorms through the mid evening hours may increase in coverage later tonight as an upper disturbance moves into the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Outlook: Thunderstorm activity is possible at times from Tuesday through the weekend. Isolated strong to severe storms are possible on Tuesday. Heavy rainfall amounts are possible, mainly Tuesday and Tuesday night. Discussion: A cold front will move through the area on Tuesday and Wednesday. Shower and thunderstorm activity is possible near the frontal zone. Another frontal system may affect the area towards the end of the week, with additional chances for showers and thunderstorms at that time. .SPOTTER INFORMATION STATEMENT... Severe storm spotter activation is not anticipated at this time. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Aug 6, 8:14 PM EDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
814 PM EDT MON AUG 6 2018
INZ021-070100-
Carroll IN-
814 PM EDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARROLL COUNTY UNTIL 900
PM EDT...
At 813 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Francesville to 9 miles
east of Monon to near Monticello. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms...but
the strongest part of these storms should remain north of Carroll
County.
Locations impacted include...
Yeoman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4074 8653 4069 8652 4069 8637 4063 8637
4062 8638 4065 8677 4066 8677 4066 8676
4067 8674 4068 8674 4068 8676 4069 8675
4070 8676 4072 8675 4073 8676 4074 8675
TIME...MOT...LOC 0013Z 267DEG 29KT 4095 8677 4082 8671 4069 8682
RyanSpecial weather statement, Aug 6, 8:47 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
847 PM EDT MON AUG 6 2018
INZ029-070130-
Tippecanoe IN-
847 PM EDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TIPPECANOE COUNTY UNTIL
930 PM EDT...
At 847 PM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving east at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
West Lafayette and Battle Ground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4056 8669 4052 8669 4043 8670 4048 8709
4056 8709
TIME...MOT...LOC 0047Z 271DEG 21KT 4052 8700
RyanSpecial weather statement, Aug 6, 9:02 PM EDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
902 PM EDT MON AUG 6 2018
INZ028-035-070130-
Fountain IN-Warren IN-
902 PM EDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FOUNTAIN AND
NORTHERN WARREN COUNTIES UNTIL 930 PM EDT...
At 902 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Williamsport, or 9 miles southeast of Talbot,
moving east at 25 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Williamsport, Attica, West Lebanon, Pine Village and Rainsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4045 8744 4045 8709 4041 8709 4023 8710
4029 8753
TIME...MOT...LOC 0102Z 277DEG 24KT 4038 8738
RyanSpecial weather statement, Aug 6, 10:47 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1047 PM EDT MON AUG 6 2018
INZ030-031-037>040-070330-
Howard IN-Clinton IN-Tipton IN-Madison IN-Boone IN-Hamilton IN-
1047 PM EDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MADISON...SOUTHEASTERN
CLINTON...EASTERN HOWARD...NORTHEASTERN BOONE...NORTHERN HAMILTON AND
TIPTON COUNTIES UNTIL 1130 PM EDT...
At 1047 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Swayzee to near Tipton to 11 miles
northeast of Lebanon to 7 miles south of Frankfort. Movement was east
at 45 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Elwood, Alexandria, Tipton, Windfall, Cicero, Sheridan, Greentown,
Frankton, Arcadia, Summitville, Kirklin, Atlanta, Orestes and Morse
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4055 8586 4038 8586 4038 8583 4037 8583
4037 8558 4035 8558 4018 8563 4009 8594
4017 8649 4024 8655 4026 8619 4056 8591
TIME...MOT...LOC 0247Z 276DEG 37KT 4055 8587 4027 8613 4020 8638 4017
8653
RyanSpecial weather statement, Aug 6, 11:04 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1104 PM EDT MON AUG 6 2018
INZ028-035-070345-
Fountain IN-Warren IN-
1104 PM EDT MON AUG 6 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FOUNTAIN AND SOUTHERN
WARREN COUNTIES UNTIL 1145 PM EDT...
At 1102 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Danville, moving east at 25 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
this storm. A 49 mph wind gust occurred at Danville, Illinois at
1055 PM EDT...955 PM CDT.
Locations impacted include...
Covington, Veedersburg, Williamsport, Attica, West Lebanon,
Hillsboro, Newtown, Mellott, State Line City, Foster and Pence.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4037 8753 4033 8709 4007 8710 4011 8741
4013 8741 4013 8749 4015 8749 4015 8753
TIME...MOT...LOC 0302Z 280DEG 20KT 4024 8751
RyanSpecial weather statement, Aug 6, 11:43 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Indianapolis IN 1143 PM EDT MON AUG 6 2018 INZ028-035-036-043-070430- Montgomery IN-Fountain IN-Warren IN-Vermillion IN- 1143 PM EDT MON AUG 6 2018 ...SIGNIFICANT WEATHER ADVISORY FOR FOUNTAIN...SOUTHWESTERN WARREN... NORTHWESTERN VERMILLION AND MONTGOMERY COUNTIES UNTIL 1230 AM EDT... At 1142 PM EDT, Doppler radar was tracking a line of strong thunderstorm from east central Illinois to near Veedersburg moving east at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Crawfordsville, Covington, Veedersburg, Ladoga, Waynetown, Darlington, Linden, New Market, Hillsboro, Perrysville, New Ross, New Richmond, Wingate, Newtown, Mellott, Wallace, Alamo, Foster, Yeddo and Gessie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 4025 8752 4018 8670 3990 8669 4002 8753 TIME...MOT...LOC 0342Z 284DEG 28KT 4013 8715 Ryan
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:14 PM EDT | Special Weather Statement | IND | Carroll | 46 min |
| Aug 6, 8:47 PM EDT | Special Weather Statement | IND | Tippecanoe | 43 min |
| Aug 6, 9:02 PM EDT | Special Weather Statement | IND | Warren | 28 min |
| Aug 6, 9:18 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 14 min |
| Aug 6, 9:49 PM EDT | Tornado Warning | IND | Carroll | 26 min |
| Aug 6, 10:10 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tipton | 35 min |
| Aug 6, 10:47 PM EDT | Special Weather Statement | IND | Madison, Tipton | 43 min |
| Aug 6, 11:04 PM EDT | Special Weather Statement | IND | Fountain, Warren | 41 min |
| Aug 6, 11:40 PM EDT | Flash Flood Warning | IND | Tippecanoe | 3 hr |
| Aug 6, 11:43 PM EDT | Special Weather Statement | IND | Fountain, Montgomery | 47 min |
| Aug 7, 12:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 39 min |
| Aug 7, 12:34 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 56 min |
Nearby
Flash Flood Warnings in Indiana, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.